# SDR AALA20050288

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FLOOR LIGHTS IN FIRST CLASS INOPERATIVE.  REPLACED FEEDER WIRE AND LENSE SYSTEM FOR FLOOR LIGHTS IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OP.
